# SDR ASAA2024062550528

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 74,175 hours, 39,173 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16126
- Condition: Leaking
- Location: Right Mlg Wheel
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OFF SYSTEM B HYDRAULIC PRESSURE AND QUANTITY. USED ALTERNATE FLAP EXTENSION. STBY RUDDER SYSTEM B. GROUNDED - YES. CW HYD FLUID LOSS INFLIGHT CONDITIONAL INSP IAW AMM 05-51-88. NO OBVIOUS LEAK NOTED. FILLED SYS B RESERVOIR TO 38% WITH FLAPS AT 1 NO DROP NOTED. OPERATED SPOILERS AND AILERONS WITH SYS B. NO LEAK OR DROP NOTED. RETRACTED FLAPS AND OPENED #2 ENG FAN COWLS TO INSPECT EDP, NO LEAKS/FLUIDS NOTED. PERFORMED ENGINE RUN FOR #2 ENGINE, FOUND B SYSTEM HYDRAULIC ENGINE DRIVEN PUMP PRESSURE SWITCH AUTO SLAT SYSTEM LEAK. REMOVED AND REPLACED ORING FOR SWITCH AND NO LEAKS NOTED. AMM 29-22-41-000-801. OPS CHECK GOOD. REMOVED AND REPLACED B SYSTEM ELEC CASE DRAIN FILTER AND #2 ENG CASE DRAIN FILTER REF AMM 29-11-41 & 29-11-51. LEAK CHECK GOOD. SERVICED B HYDRAULIC SYSTEM RESERVOIR REF AMM 12-12-00-610-801.
